# SDR ASMF200503002

- Difficulty date: March 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-8-21
- Aircraft serial: 49188
- Aircraft time: 59,129 hours, 44,279 cycles
- Engine: Pwa JT8D217A
- Engine time: 58,393 hours, 45,349 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7696068
- Part serial: 455A
- Condition: Failed
- Location: Rt Engine
- Part time: 36,361 hours, 30,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE WITHOUT ACCELERATION AND PARAMETERS WERE BELOW NORMAL IN IDLE.  THE ACCELERATION CHAMBER WAS SERVICED AND FCU WAS LUBRICATED IAW MM 73-00-00, TESTED CORRECT.  AIRCRAFT RETURNED TO PLATFORM AGAIN DUE TO THE FAIL CONTINUED.  AIRCRAFT WAS SENT TO THE HANGAR AND THE RIGHT FCU WAS REPLACED IAW MM 73-20-01 AND TRIM WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
